MAUDE Adverse Event Report: ST PAUL PORTEX; OROPHARYNGEAL AIRWAY

ST PAUL PORTEX; OROPHARYNGEAL AIRWAY
Model Number 100/322/100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for investigation.
 
Event or Problem Description
It was reported that the patient was in the recovery room, not yet awake but was pushing on the guedel cannula in their mouth.The red tip of the cannula, which is mobile, ended up in the patient's mouth which caused a risk of swallowing or choking on it.The customer stated the cannula did not appear to be damaged.No adverse health outcomes were reported for the patient.

Brand Name
PORTEX
Common Device Name
OROPHARYNGEAL AIRWAY
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13366513
Report Number3012307300-2022-01890
Device Sequence Number5969550
Product Code CAE
UDI-Device Identifier15019315071430
UDI-Public15019315071430
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/322/100
Device Catalogue Number100/322/100
Device Lot Number2107021206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown